# SDR UPS07449279

- Difficulty date: February 13, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360 S24-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 360 STR 24AL-26L FRAME AFT FACE ATT DOUBLER FOUND CRACK.  LENGTH .75 INCH.  M/D BS 360 BETWEEN STR 24AL & 27L FRAME AFT FACE ATT DOUBLER REPLACED AS PER SRM 51-10-01 PG 9 & INSTALLED AS PER SRM 51-30-02.
